# SDR SCNA20251022404S

- Difficulty date: October 20, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 71,649 hours, 41,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE DETACHED ( MAIN CABIN EXIT/SLIDE L-1 DOOR SLIDE INOPERATIVE OR MISSING PROVIDED R1 OPERATES NORMALLY. )  RESCURED L1 DOOR GIRT BAR CDLIP  IAW AMM 25-66-01 THIS CLEARS MDDR#134608 PLACARDES REMOVED
